Access count of this item: 52

Files in This Item:
File Description SizeFormat 
0350-4.pdf898.13 kBAdobe PDFView/Open
Title: Subnormal Operatorに関するScott Brownの定理について (Hardy空間における線型作用素の研究)
Authors: 泉池, 敬司  KAKEN_name
Author's alias: IZUCHI, KEIJI
Issue Date: Mar-1979
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 350
Start page: 43
End page: 59
URI: http://hdl.handle.net/2433/104379
Appears in Collections:Study of Linear Operators in Hardy Space

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.